# SDR USAABB08037

- Difficulty date: March 20, 2008
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Engine: Rroyce RB211535E4
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL FLT 9010 - EN ROUTE HNL TO PHX.  RECEIVED AN "R ENG LP PUMP" MESSAGE ON EICAS.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED CHAFED WIRE W5000-0016-20.  OPERATIONALLY CHECKS OK.
